Unitärinvarianten im aIIgeimen Euklidischen Raum

H. Nakano

Mathematische Annalen (1941/1943)

  • Volume: 118, page 112-133
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Nakano, H.. "Unitärinvarianten im aIIgeimen Euklidischen Raum." Mathematische Annalen 118 (1941/1943): 112-133. <http://eudml.org/doc/160078>.

author = {Nakano, H.},
journal = {Mathematische Annalen},
pages = {112-133},
title = {Unitärinvarianten im aIIgeimen Euklidischen Raum},
url = {http://eudml.org/doc/160078},
volume = {118},
year = {1941/1943},

AU - Nakano, H.
TI - Unitärinvarianten im aIIgeimen Euklidischen Raum
JO - Mathematische Annalen
PY - 1941/1943
VL - 118
SP - 112
EP - 133
UR - http://eudml.org/doc/160078
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.